# SDR AALA202102189015

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737-8
- Aircraft serial: 44481
- Aircraft time: 58 hours, 29 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PANEL LOCATED BELOW THE LEFT AND RIGHT AFT OVER WING EXIT IS MISSING INTERIOR OF EXIT.  OPENED AND CLOSED BOTH LEFT AND RIGHT AFT OVER WING EXIT DOORS, AND POSITIONED THE LOWER CLOSEOUT PANEL IN ITS PROPER UPWARD POSITION IAW AMM 52-22-00.
